Hi and Welcome! I need to do a little research on this cough syrup,,,give me a little bit but I also wanted to bump you up in line in case another member may have an answer. It can be a lil slow on the weekends. Ill write back when I find out some more info. Hang in there with us,,we will help you thru this. ((hugs))~Bkitty
So from my understanding the cough syrup that you take has codeine in it? That is most likely the culprit causing the abuse of it. Codeine is a narcotic. A lot of the withdrawal symptoms will mimic withdrawal from opiates. Can you tell me a lil more about what is going on? Thanks~Bkitty
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.